# SDR AALA202111048683

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L= 0.802 IN. W= 0.496 IN. D= 0.069 IN. ON AFT GALLEY AREA LOWER SILL LOCATED AT FR68 AT LEVEL OF S23R. REPAIRED SILL PER SRM 53-41-14-300-001.
